Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 111, NWS Jackson, MS

September 3, 2008Issaquena County, Sharkey County, Warren County, Mississippi

NWS Jackson, MS issued this flash flood warning at Sep 3, 2008, 6:42 AM CDT for Issaquena County, Sharkey County, Warren County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2008, 6:42 AM CDT (11:42 UTC)
Expired
Sep 3, 2008, 10:00 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Issaquena County, MS, Sharkey County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 91 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 9:15 AM CDTFLASH FLOODVicksburg, MSA FEW COUNTY ROADS ACROSS WARREN COUNTY ARE INUNDATED WITH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 153 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 11.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2008-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2008-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1223 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 031142
FFWJAN
MSC055-125-149-031500-
/O.NEW.KJAN.FF.W.0111.080903T1142Z-080903T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
642 AM CDT WED SEP 3 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF VALLEY PARK...
  SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF ROLLING FORK...
  WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...REDWOOD...VICKSBURG...

* UNTIL 1000 AM CDT

* AT 640 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
FLASH FLOODING FROM A HEAVY BAND OF TROPICAL SHOWERS AND 
THUNDERSTORMS OVER THE WARNED AREA. RADAR INDICATES THAT BETWEEN 1 
AND 3 INCHES OF RAIN HAS FALLEN IN AN HOUR WITH THE HEAVIEST 
SHOWERS...AND THAT AROUND 10 INCHES OF RAIN HAS ALREADY FALLEN OVER 
THE LAST TWO DAYS ACROSS PORTIONS OF CENTRAL AND SOUTH WARREN COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GLEN
  ALLAN...ONWARD...DELTA CITY...NITTA YUMA...PANTHER BURN...GRACE...
  FITLER...YOUNGTON...OAK RIDGE AND ANGUILLA

ADDITIONAL RAINFALL AMOUNTS OF 3 TO 6 INCHES ARE POSSIBLE IN THE 
WARNED AREA AS THIS HEAVIER BAND OF RAIN MOVES NORTHWARD THIS 
MORNING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY 
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN 
JACKSON.

LAT...LON 3311 9065 3282 9075 3252 9055 3217 9076
      3206 9106 3217 9100 3221 9116 3238 9088
      3235 9091 3250 9112 3252 9112 3249 9102
      3249 9100 3264 9100 3265 9115 3298 9109
      3298 9112 3292 9121 3294 9121

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 4:24 AM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Sep 3, 4:24 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
424 AM CDT WED SEP 3 2008

.SHORT TERM...FOCUS THIS MORNING IS ON PRECIP CHANCES AND FLOODING
POTENTIAL. HEAVY RAINFALL AXIS REMAINS OVER THE SW CWA WITH
ADDITIONAL CLUSTERS RE-DEVELOPING AND CONTINUING TO MOVE INTO THE
SAME LOCATIONS. LATEST FORECAST/MODEL DATA SUPPORTS THIS AND
CONTINUES TO POINT AT THIS REGION AND GENERALLY THE W HALF OF THE
CWA WILL REMAIN THE BEST CONVERGENT AXIS AND SEE THE MAJORITY OF THE
PRECIP THIS MORNING INTO THE AFTERNOON. RAINFALL OVER THE PAST
8-12HRS ACROSS THE SW HAS BEEN QUITE EXCESSIVE WITH STORM TOTALS OFF
THE RADAR IN THE RANGE OF 8 TO 15 INCHES IF THE CONVECTIVE NATURE
CONTINUES...THEN WE WILL CONTINUE TO HAVE MAJOR FLOODING ISSUES OVER
THAT PORTION OF THE CWA. I CAN SEE AN ADDITIONAL 2-5 INCHES TODAY
WITH SOME LOCATIONS SEEING MORE THAN 5 INCHES. SOME INDICATION IS
THAT THE HEAVY RAIN WILL ROTATE NORTHWARD AND COVER MORE OF THE
DELTA REGION. AS A RESULT...I WILL EXPAND THE FLASH FLOOD WATCH TO
CATCH 3 COUNTIES IN THE NW CWA. THE I-55 CORRIDOR AND E/SE PORTION
OF THE CWA IS A BIT MORE TRICKY. SEVERAL AREAS DID RECEIVE HIGH
RAINFALL TOTALS YESTERDAY AND ARE VERY SUSCEPTIBLE TO FLOODING WITH
JUST A LITTLE MORE RAIN. MY THINKING IS THAT WITH SOME SFC
HEATING...CONVECTION WILL FIRE AND COVER MOST OF THE EASTERN HALF OF
THE CWA. IM NOT THINKING THE FLOODING RISK WILL BE
WIDESPREAD...LIKE OVER THE W HALF...BUT IF CONVECTIVE BANDS GET
ORGANIZED...THEN SOME LOCALIZED AREAS COULD GET A QUICK 2-3 INCHES.
IF THAT FALLS OVER THE FLOODED AREAS FROM YESTERDAY...THEN
ADDITIONAL FLOODING PROBLEMS WILL ARISE. I STILL WANT TO SAY THAT
THE W/SW PORTION OF THE CWA WILL REMAIN THE MAJOR ISSUE. I WILL HOLD
OFF ON EXTENDING THE WATCH PAST 7 PM. WE WILL HAVE TO WATCH AND SEE
HOW THINGS EVOLVE SO WE CAN ADJUST THE AREA IF NEEDED.

AS FOR THE SVR WX POTENTIAL...THERE IS A RISK OF DMG WIND AND SOME
TORNADOES AGAIN TODAY...BUT LOOKS LIKE THE RISK IS A BIT LESS THAN
YESTERDAY AND MORE FOCUSED ACROSS THE W HALF AND SW PORTION OF THE
CWA. IF THE PRECIP STAYS MORE STRATIFORM THEN THE RISK WILL BE
LOWER.

RAIN/PRECIP CHANCES WILL FINALLY BEGIN TO DROP OFF THIS EVENING AND
THROUGH THE REMAINDER OF THE WEEK. WITH THIS...I WILL START O TAPER
OFF THE DURATION OF THE WEATHER GRIDS AND BECOME MORE DIURNAL
STARTING LATE TONIGHT THROUGH FRIDAY. I HAVE TWEAKED POPS UP TODAY
AND A LITTLE THIS EVENING ACROSS THE NW. OTHER THAN THAT...GUID POPS
STEADILY LOWERED EACH DAY AND HAVE GENERALLY FOLLOWED.

AS FOR TEMPS...GUID WAS GENERALLY GOOD...BUT I DID LOWER VALUES
TODAY WHERE PRECIP WILL LIKELY FALL ALL DAY. THE E/SE PORTIONS ARE
VERY TOUGH B/C THEY WILL BE STARTING OFF THE DAY SO WARM...IT WONT
TAKE MUCH TO REACH THE 84-86 RANGE WITH JUST A FEW HOURS OF NO RAIN.
MORE SIG ADJ WERE FOR TONIGHTS LOWS...THE TREND LATELY IS FOR THE
REGION TO REMAIN VERY WARM AS CLOUDS/PRECIP AND WINDS KEEP TEMPS UP.
HAVE BASICALLY GONE WITH MID 70S AREA WIDE WHICH IS A TAD COOLER
THAN WHATS BEING OBSERVED CURRENTLY. GUID ALSO SEEMED TOO COOL FOR
THU NIGHT AND HAVE WARMED SEVERAL DEGREES AS CLOUDS SHOULD KEEP
TEMPS UP WITH A RANGE OF 70-72.  /CME/

.LONG TERM...THE EXTENDED FORECAST LOOKS RATHER QUIET. THE MODELS
ARE IN DECENT AGREEMENT WITH THE UPPER PATTERN SHOWING EITHER WEAK
ZONAL OR SW FLOW. AFTER THE REMNANTS OF GUSTAV PUSH OFF WELL TO OUR
NORTHEAST DRIER AIR WILL WORK IN AND THIS WILL HELP KEEP RAIN
CHANCES PRETTY LOW. THE WEEKEND WILL LIKELY BE MOSTLY DRY WHICH WILL
BE A WELCOME CHANGE. SLIGHTLY COOLER LL TEMPS WILL ALSO MOVE IN AND
KEEP HIGHS IN CHECK. IN ADDITION TO HIGHS THIS COOLER/DRIER AIR
WOULD NORMALLY ALLOW FOR SOME RATHER COMFORTABLE NIGHTS BUT WITH THE
AMOUNT OF RAIN THAT HAS FALLEN ALREADY AND WILL FALL B/T NOW AND THU
LOWS WILL LIKELY NOT GET NEARLY AS COOL AS THE GUI IS SHOWING FOR
THIS WEEKEND THANKS TO ALL OF THE GROUND MOISTURE. DUE TO THAT I
HAVE STUCK WITH LOWS CLOSE TO 70 FOR SAT AND SUN. THINGS REMAIN
PRETTY QUIET HEADING INTO NEXT WEEK BUT WE WILL HAVE TO CONTINUE TO
KEEP AN EYE ON TROPICAL STORM IKE. THE FORECAST STILL HAS IKE MOVING
TWRDS THE FL STRAIGHTS WITH A GOOD CHANCE OF GETTING INTO THE GULF
BY MON. /CAB/

&&

.AVIATION...WILL BE OUT SHORTLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       84  75  85  72 / 100  57  40  23
MERIDIAN      86  74  86  71 /  77  41  45  32
VICKSBURG     80  74  84  71 / 100  68  29  19
HATTIESBURG   86  76  87  73 /  89  41  54  28
NATCHEZ       82  76  82  72 / 100  52  27  16
GREENVILLE    80  75  82  71 / 100  77  36  20
GREENWOOD     82  76  82  71 / 100  67  47  24

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ018-019-025-
     034>037-040>045-047>066-072>074.

     LAKE WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR MSZ018-019-
     025>028-034>036-040>043-047>049-053>055-059>063.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ007>009-015-016-
     023>026.

     LAKE WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR LAZ007>009-
     015-016-023>026.

AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ074-075.

     LAKE WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR ARZ074-075.

&&

SHORT TERM: CME
LONG  TERM: CAB
Hazardous weather outlook, Sep 3, 6:20 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
620 AM CDT WED SEP 3 2008

ARZ074-075-MSZ018-019-025-034>037-042>045-048>052-054>058-062>066-
072>074-041130-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-YAZOO-MADISON MS-LEAKE-NESHOBA-HINDS-RANKIN-SCOTT-
NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
620 AM CDT WED SEP 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF MISSISSIPPI AND EXTREME
SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

LOCALLY HEAVY RAIN AND FLASH FLOODING WILL BE POSSIBLE TODAY AS THE
REMNANTS OF GUSTAV CONTINUE TO PULL IN MOISTURE AND SUPPORT LARGE
AREAS OF RAIN. AS SOME SURFACE HEATING CAN GET GOING THIS
MORNING...SHOWERS AND A FEW STORMS WILL DEVELOP AND INCREASE THE
HEAVY RAIN POTENTIAL. MANY AREAS HAVE SEEN 5 TO 10 INCHES OF RAIN
SINCE YESTERDAY AND AN ADDITIONAL 2 TO 5 INCHES LOOK TO BE POSSIBLE
TODAY FOR A FEW LOCATIONS.

A FEW TORNADOES WILL BE ALSO POSSIBLE TODAY...ESPECIALLY FOR AREAS
ALONG AND WEST OF I-55. CONVECTIVE BANDS WILL CONTINUE TO HAVE HIGH
LEVELS OF WIND SHEAR TO WORK WITH AND WITH THE VERY MOIST AIRMASS IN
PLACE...A FEW BRIEF TORNADOES WILL BE POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY. OTHERWISE...ACTIVATION IS NOT
ANTICIPATED THROUGH NEXT TUESDAY.

LAZ007>009-015-016-023>026-MSZ040-041-047-053-059>061-041130-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-WARREN-
CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN MS-
620 AM CDT WED SEP 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND
SOUTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SIGNIFICANT FLOODING WILL CONTINUE AND REMAIN POSSIBLE TODAY AS HEAVY
RAIN BANDS CONTINUE OVER SOUTHWEST PORTIONS OF THE FORECAST AREA.
RAINFALL BETWEEN 10 AND 16 INCHES HAS FALLEN ACROSS A GOOD PORTION OF
THE AREA AND ADDITIONAL AMOUNTS BETWEEN 4 AND 8 INCHES WILL BE
POSSIBLE IN A FEW LOCALIZED LOCATIONS.

A FEW TORNADOES WILL ALSO BE POSSIBLE TODAY WITHIN THE RAIN BANDS.
CONVECTIVE BANDS WILL CONTINUE TO HAVE HIGH LEVELS OF WIND SHEAR TO
WORK WITH AND WITH THE VERY MOIST AIRMASS IN PLACE...A FEW BRIEF
TORNADOES WILL BE POSSIBLE TODAY.

GUSTY WINDS TO 30 MPH WILL ALSO BE POSSIBLE IN THE HEAVY RAIN AREAS
AND THIS MAY DOWN A FEW TREES AS SOILS ARE EXTREMELY SATURATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY. OTHERWISE...ACTIVATION IS NOT
ANTICIPATED THROUGH NEXT TUESDAY.

MSZ026>033-038-039-046-041130-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
WINSTON-NOXUBEE-KEMPER-
620 AM CDT WED SEP 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL TO
NORTHEAST MISSISSIPPI...GENERALLY ALONG AND NORTHEAST OF A LINE
FROM GRENADA TO DEKALB.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT ANTICIPATED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

CME

In the hours before

Local storm report, Sep 3, 2:19 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
219 AM CDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      SICILY ISLAND           31.85N 91.66W
09/03/2008                   CATAHOULA          LA   LAW ENFORCEMENT

            HIGHWAY 8 CLOSED DUE TO HIGH WATER. A FEW APARTMENT
            COMPLEX BEING INUNDATED WITH WATER.

0145 AM     FLASH FLOOD      SICILY ISLAND           31.85N 91.66W
09/03/2008                   CATAHOULA          LA   LAW ENFORCEMENT

            HIGHWAY 8 CLOSED DUE TO HIGH WATER. A FEW APARTMENT
            COMPLEXES IN TOWN BEING INUNDATED WITH HIGH WATER.

&&

BRYANT
Local storm report, Sep 3, 2:21 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
221 AM CDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     FLASH FLOOD      RAYVILLE                32.47N 91.76W
09/03/2008                   RICHLAND           LA   LAW ENFORCEMENT

            MANY ROADS CLOSED THROUGHOUT THE PARISH DUE TO HIGH
            WATER. MANY HOMES BEING INUNDATED WITH HIGH WATER THROUGH
            THE PARISH.

&&

BRYANT
Local storm report, Sep 3, 2:47 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
247 AM CDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     TSTM WND GST     RAYVILLE                32.47N 91.76W
09/03/2008  E40.00 MPH       RICHLAND           LA   BROADCAST MEDIA

            TREES DOWN JUST SOUTH OF RAYVILLE

&&

JCULIN
Local storm report, Sep 3, 2:49 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
249 AM CDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     NON-TSTM WND GST RAYVILLE                32.47N 91.76W
09/03/2008  E40.00 MPH       RICHLAND           LA   BROADCAST MEDIA

            TREES DOWN JUST SOUTH OF RAYVILLE

&&

JCULIN
Local storm report, Sep 3, 5:17 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
517 AM CDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       NATCHEZ                 31.55N 91.39W
09/02/2008  M7.50 INCH       ADAMS              MS   COUNTY OFFICIAL

            7.5 INCHES MEASURED IN NATCHEZ FROM THE START OF THE RAIN
            UNTIL 6 PM SEP 2. MUCH MORE HAS FALLEN SINCE THEN...A
            TOTAL IS EXPECTED LATER TODAY OR THU.

&&

CME
Local storm report, Sep 3, 6:00 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
600 AM CDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     FLASH FLOOD      VIDALIA                 31.57N 91.44W
09/03/2008                   CONCORDIA          LA   LAW ENFORCEMENT

            SEVERAL HOMES IN LOW LYING AREAS IN AND AROUND VIDALIA

            HAVE BEEN EVACUATED DUE TO RISING WATER FROM HEAVY RAINS.

&&

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:16 PM CDTFlash Flood WarningJANFranklin119 min
Sep 2, 7:19 PM CDTTornado WarningJANFranklin, Jefferson41 min
Sep 2, 8:41 PM CDTFlash Flood WarningJANAdams, Jefferson4 hr
Sep 2, 11:19 PM CDTAreal Flood WarningJANAdams, Claiborne, Franklin, Issaquena, Jefferson, Sharkey and 2 more4 hr
Sep 3, 12:00 AM CDTRiver Flood WarningJANHinds, Warren11 hr
Sep 3, 12:45 AM CDTFlash Flood WarningJANAdams, Jefferson3 hr
Sep 3, 3:58 AM CDTFlash Flood WarningJANAdams, Jefferson4 hr
Sep 3, 7:01 AM CDTFlash Flood WarningJANWashington3 hr
Sep 3, 8:10 AM CDTAreal Flood WarningJANAdams, Claiborne, Franklin, Issaquena, Jefferson, Sharkey and 1 more4 hr
Sep 3, 12:35 PM CDTAreal Flood WarningJANAdams, Claiborne, Franklin, Issaquena, Jefferson, Sharkey and 2 more6 hr
Sep 3, 12:45 PM CDTTornado WarningJANClaiborne, Warren30 min
Sep 3, 12:47 PM CDTTornado WarningJANClaiborne, Jefferson28 min
Sep 3, 1:14 PM CDTTornado WarningJANClaiborne, Warren46 min
Sep 3, 1:15 PM CDTTornado WarningJANWarren30 min
Sep 3, 2:06 PM CDTTornado WarningJANWarren39 min
Sep 3, 3:10 PM CDTTornado WarningJANFranklin50 min
Sep 3, 3:58 PM CDTTornado WarningJANFranklin21 min
Sep 3, 6:00 PM CDTTornado WarningJANHumphreys, Issaquena, Washington45 min
Sep 3, 6:00 PM CDTTornado WarningJANFranklin, Lincoln45 min
Sep 3, 6:13 PM CDTLake Wind AdvisoryJANBolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more7 hr
Sep 3, 6:18 PM CDTTornado WarningJANBolivar42 min
Sep 3, 6:20 PM CDTTornado WarningJANIssaquena55 min
Sep 3, 6:33 PM CDTFlash Flood WarningJANIssaquena, Washington4 hr
Sep 3, 6:45 PM CDTTornado WarningJANWashington45 min

Nearby

Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.